# SDR FDEA201201120124

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027801200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOODBOARD 251UH COMPOSITE MATERIAL SEPARATED AT UPPER SURFACE AROUND CLEVIS CUT-OUT, FABRICATED FLOORBOARD PANEL 251UH IAW DWG NR SRZ 25-005, REV J.
